# SDR 96ZZZX3126

- Difficulty date: April 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- Engine: Lyc ALF502R5
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Mounting Pad
- Part number: 501113775006
- Condition: Separated
- Location: Nr 4 Gearbox
- Part time: 18,211 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MKE - FLT 548 - NR 4 ENGINE OIL LEAK.  FOUND STARTER MOUNTING PAD SEPARATING FROM ACCESSORY GEARBOX.  THREE-ENGINE FERRY TO ATW FOR GEARBOX CHANGE.  REMOVED AND REPLACED STARTER MOTOR.
